# SDR IPXA2014081884007

- Difficulty date: August 6, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 333,479 hours, 15,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536152
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION CP10, MAIN DECK FLOOR PANEL 242XJF HAS EDGE DAMAGED AND BROKEN INSERTS.  FABRICATED NEW FLOOR PANEL IAW SREO 5320-9692-H.
